MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA AMISTEM H FEMORAL STEMS; AMISTEM H CEMENTLESS STEM STANDARD SIZE 3

MEDACTA INTERNATIONAL SA AMISTEM H FEMORAL STEMS; AMISTEM H CEMENTLESS STEM STANDARD SIZE 3
Model Number 01.18.133
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 07/23/2015
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 30 july 2025 lot 123308: (b)(4) items manufactured and released on 25-oct-2012.Expiration date: 2017-09-30.No anomalies found related to the problem.To date, all items of the same lot have been sold with no similar reported events during the period of review.
 
Event or Problem Description
Revision at about 9 years and 8 months after primary for stem loosening.
 
Additional Manufacturer Narrative
Clinical evaluation performed by medical affairs department.A revision surgery was performed approximately 10 years after the implantation of a tha.The patient presented with pain and underwent a follow-up x-ray, which revealed evidence of stem loosening.The available imaging clearly confirms this diagnosis, showing radiolucent lines around the stem.Aseptic loosening is a well-documented complication in the literature, often arising from multifactorial or unclear etiologies.In this case as well, the precise cause of failure remains difficult to establish based on the information available.Visual inspection perfformed by r6d project manager.During the analysis it is visible the expianted stem.There are no ha residuals on the stem body.Absorption of ha from the stem body can indicate that metabolic activity was taking place and that, presumably, adequate bone contact was achieved at the time of surgery.The post-op x-ray analysis could possibly provide more insight, such as the evaluation of possible early rotational instability or initial stress-shielding.Some signs of minor damage and scratches are present on the neck of the explanted stem, which is likely due to the revision surgery and not relevant to the reported issue.Based on the analysis completed and information available, it is not possible to identify a root cause of the stem loosening reported.Conclusion: aseptic loosening is a possible literature-described adverse event after primary knee arthroplasties and causes are often unknown.There is no indication that any potential issue with the device may have caused or contributed to the event.No previous case has been addressed to a device design or manufacturing related root cause.

Brand Name
AMISTEM H FEMORAL STEMS
Common Device Name
AMISTEM H CEMENTLESS STEM STANDARD SIZE 3
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key22781805
Report Number3005180920-2025-00768
Device Sequence Number15485700
Product Code LZO
UDI-Device Identifier07630030804090
UDI-Public07630030804090
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K093944
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2017
Device Model Number01.18.133
Device Lot Number123308
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/07/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/23/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/12/2025
Supplement Report FDA Received Date09/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/25/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceWhite